# SDR SWAA2021082520389

- Difficulty date: March 10, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACCESS PANEL; 141PW; LOWER SUPPORT AT B.S. 847-867; W.L. 155; L.B.L. 17. / REMOVED AND REPLACED LOWER SUPPORT AT BS847-867 WL155; LB.L.17 P/N 149A8109V124 I.A.W. SRM 51-40-02; DWG# 149A8102 59202U; 23MAR20.
